MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1111148
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The ventilator was returned to the manufacturer for evaluation and the customer¿s complaint was confirmed.In addition, there were secondary findings of blower and flow contamination, (dust and dirt), top enclosure damage, error code e-149.The following repairs were made to the device to remedy the issue, blower, box mount, pressure tube, flow tube, pca, manifold and top enclosure.The device passed final testing.

Brand Name
BIPAP A30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18281503
Report Number2518422-2023-34102
Device Sequence Number5909813
Product Code MNS
UDI-Device Identifier00606959039346
UDI-Public00606959039346
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1111148
Device Catalogue Number1111148
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2020
Initial Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown